Lax–Friedrichs sweeping scheme for static Hamilton–Jacobi equations CY Kao, S Osher, J Qian Journal of Computational physics 196 (1), 367-391, 2004 | 288 | 2004 |
High order fast sweeping methods for static Hamilton–Jacobi equations YT Zhang, HK Zhao, J Qian Journal of Scientific Computing 29, 25-56, 2006 | 250 | 2006 |
Fast sweeping methods for eikonal equations on triangular meshes J Qian, YT Zhang, HK Zhao SIAM Journal on Numerical Analysis 45 (1), 83-107, 2007 | 229 | 2007 |
A fast sweeping method for static convex Hamilton–Jacobi equations J Qian, YT Zhang, HK Zhao Journal of Scientific Computing 31, 237-271, 2007 | 199 | 2007 |
Numerical methods for high dimensional Hamilton–Jacobi equations using radial basis functions T Cecil, J Qian, S Osher Journal of Computational Physics 196 (1), 327-347, 2004 | 171 | 2004 |
An adjoint state method for three-dimensional transmission traveltime tomography using first-arrivals S Leung, J Qian | 165 | 2006 |
An adaptive finite-difference method for traveltimes and amplitudes J Qian, WW Symes Geophysics 67 (1), 167-176, 2002 | 164 | 2002 |
An efficient Neumann series–based algorithm for thermoacoustic and photoacoustic tomography with variable sound speed J Qian, P Stefanov, G Uhlmann, H Zhao SIAM Journal on Imaging Sciences 4 (3), 850-883, 2011 | 118 | 2011 |
Finite-difference quasi-P traveltimes for anisotropic mediaAnisotropic Eikonal Solver J Qian, WW Symes Geophysics 67 (1), 147-155, 2002 | 95 | 2002 |
Eulerian Gaussian beams for high-frequency wave propagation S Leung, J Qian, R Burridge Geophysics 72 (5), SM61-SM76, 2007 | 91 | 2007 |
Fast sweeping methods for factored anisotropic eikonal equations: multiplicative and additive factors S Luo, J Qian Journal of Scientific Computing 52, 360-382, 2012 | 85 | 2012 |
Fast Gaussian wavepacket transforms and Gaussian beams for the Schrödinger equation J Qian, L Ying Journal of Computational Physics 229 (20), 7848-7873, 2010 | 77 | 2010 |
Eulerian Gaussian beams for Schrödinger equations in the semi-classical regime S Leung, J Qian Journal of Computational Physics 228 (8), 2951-2977, 2009 | 76 | 2009 |
A slowness matching Eulerian method for multivalued solutions of eikonal equations WW Symes, J Qian Journal of Scientific Computing 19, 501-526, 2003 | 74 | 2003 |
Mountain waves and Gaussian beams NM Tanushev, J Qian, JV Ralston Multiscale Modeling & Simulation 6 (2), 688-709, 2007 | 72 | 2007 |
Factored singularities and high-order Lax–Friedrichs sweeping schemes for point-source traveltimes and amplitudes S Luo, J Qian Journal of Computational Physics 230 (12), 4742-4755, 2011 | 67 | 2011 |
A level set-based Eulerian approach for anisotropic wave propagation J Qian, LT Cheng, S Osher Wave Motion 37 (4), 365-379, 2003 | 63 | 2003 |
Paraxial eikonal solvers for anisotropic quasi-P travel times J Qian, WW Symes Journal of Computational Physics 173 (1), 256-278, 2001 | 63 | 2001 |
Fast multiscale Gaussian wavepacket transforms and multiscale Gaussian beams for the wave equation J Qian, L Ying Multiscale Modeling & Simulation 8 (5), 1803-1837, 2010 | 58 | 2010 |
Fast multiscale Gaussian wavepacket transforms and multiscale Gaussian beams for the wave equation J Qian, L Ying Multiscale Modeling & Simulation 8 (5), 1803-1837, 2010 | 58 | 2010 |